# SDR SWIA200413827

- Difficulty date: September 13, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 2,847 hours, 2,190 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Unit-Skew
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON TAXI.  REMOVED AND REPLACED SKEW DETECTION UNIT IAW MM 27-10-01.  OPERATIONAL CHECK GOOD.  P/N 601R59014-1, S/N OFF A431.
